Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bleach7

Accutane: Kind of scared!!

I started Accutane 6 days ago and I had barely any side-effects :cool: . Anyhow, just yesterday after eating in the morning I developed a stomach pain that lasted basically the whole day. Then, I had to eat dinner for my next dose intake.........and I did that. After a half an hour or so my stomach felt uneasy, in a way you can say I had a lot of gas and constipation. To make matters worse I drank a glass of orange juice, after that hell broke loose :evil: . I started throwing up and the vomit actually was not only coming out of my mouth but my nose as well :cry: . I had a burning nose for at least 15mins or so.

My parents wanted to take me to the hospital for emergency but I refused since I knew it would become better. After that I threw up again. Making it a total of two vomits. Anyhow, I went to sleep and woke up this morning feeling much better. Although I haven't eaten anything yet, I believe it could have been food poison and in the past I have been a victim of that on many occasions. However, today my stomach feels a little odd......not sure how to describe it.

Has anyone experienced this? If matters get worse today after I take my accutane dose, I will obviously report it to the derm and stop the medication.

I am 19yrs old male, 5'5 and 130 pounds........taking 30mg everyday after dinner.

Share this post


Link to post
Share on other sites

I have irritable bowel syndrome (IBS) and was concerned about stomach issues while on tane. Aside from real minor stuff (which could just be my IBS and not from the tane), I have been fine.

Your situation sounds extreme and probably not related to the tane, but you should talk to your dr just in case.

When you take your meds, is it right after having a full meal? Some people think "take with food" means to take it, and then eat. You need to eat first.

Share this post


Link to post
Share on other sites

that really sucks that the stomach thing happened to you. if it's not a virus or food poisoning (which it could very well be either) it could just be your body adjusting to the medicine. i know that i had a horrible headache the entire first week i was on accutane, but that has since subsided so your stomach's irritability (if it is related to accutane) could subside as well. but w/ all of the symptoms you were having it kinda sounds like a virus or something. also the whole vomit out of the nose thing...pretty much every time i vomit it happens to me...it always has and isn't tane related at all...it sucks cause it burns forever. if it persists i would talk to your doctor, derm. and regular gp, but for right now i think you're ok. it might just take you a few days to recover so rest up and feel better ;)

Share this post


Link to post
Share on other sites

Thank you all for the suggestions. Yesterday, I ate soup and before going to college drank a glass of milk....which actually helped a lot. Anyhow, I always take my dose after eating but yesterday I took it after a glass of milk. No complications yet and stomach feels back to normal. On a positive note, my face is all clear only after 5 days of using tane :cool: . Hopefully it will do the same with my neck :razz:

Still not sure if it was because of tane or food poison!! :think:

Share this post


Link to post
Share on other sites

I started Accutane 6 days ago and I had barely any side-effects :cool: . Anyhow, just yesterday after eating in the morning I developed a stomach pain that lasted basically the whole day. Then, I had to eat dinner for my next dose intake.........and I did that. After a half an hour or so my stomach felt uneasy, in a way you can say I had a lot of gas and constipation. To make matters worse I drank a glass of orange juice, after that hell broke loose :evil: . I started throwing up and the vomit actually was not only coming out of my mouth but my nose as well :cry: . I had a burning nose for at least 15mins or so.

My parents wanted to take me to the hospital for emergency but I refused since I knew it would become better. After that I threw up again. Making it a total of two vomits. Anyhow, I went to sleep and woke up this morning feeling much better. Although I haven't eaten anything yet, I believe it could have been food poison and in the past I have been a victim of that on many occasions. However, today my stomach feels a little odd......not sure how to describe it.

Has anyone experienced this? If matters get worse today after I take my accutane dose, I will obviously report it to the derm and stop the medication.

I am 19yrs old male, 5'5 and 130 pounds........taking 30mg everyday after dinner.

Yeah, Its got to be because of the food. I don't remember anyone in these forums experienced anything similar to your situation, so don't worry. See what happens after a few days, after a week and then make the conclusions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×